# SDR NSVA201063

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 3,563 hours, 3,541 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR FOR PERMANENT REPAIR IF RIGHT AILERON BURN DAMAGE IAW TD 400-57-10-01.
